# SDR HALA2022053100106

- Difficulty date: May 30, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N477HA
- Make and model: Boeing 717-200
- Aircraft serial: 55122
- Aircraft time: 30,410 hours, 71,286 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PAX ENTRY DOOR MAKING LOUD SQUEALING NOISE AFTER TAKEOFF AND IN-FLIGHT ALSO DESCENT // REPAIRED MED DOOR SEAL FWD LWR CORNER PER SRM 52-10-17. LEAK CHECK GOOD. OK FOR SVC.
